# SDR ABXA20140801262

- Difficulty date: August 1, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N749AX
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 72,480 hours, 34,052 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 146T3223
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM RT LOWER CHORD HAS CORROSION AT STATION 920.  REMOVED CORROSION IAW B767-200 SRM 53-50-12, DETAIL III, ALLOWABLE DAMAGE 1.  SDR INFO CORRODED L2, PN 146T3223, SN NSN, PART NAME KEEL BEAM, FS & BS LOC ON ACFT 920.  ACFT WAS GNDED.
